MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE PTE LTD. SAFEDRAW¿; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

MERIT MEDICAL SINGAPORE PTE LTD. SAFEDRAW¿; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Catalog Number 689312/B
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges during use on a pediatric patient, the collection point began to leak and patient lost a lot of blood.The device was switched out for another one.
 
Additional Manufacturer Narrative
The suspect medical device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.

Brand Name
SAFEDRAW¿
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE PTE LTD.
198 yishun ave 7
singapore, sgp 76892 6
SN  768926
Manufacturer (Section G)
MERIT MEDICAL SINGAPORE PTE LTD.
198 yishun ave 7
singapore, sgp 76892 6
SN   768926
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key17393782
Report Number8020616-2023-00043
Device Sequence Number12245025
Product Code DXN
UDI-Device Identifier00886333620005
UDI-Public00886333620005
Combination Product (Y/N)Y
Initial Reporter CountryBE
PMA/510(K) Number
K935782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2024
Device Catalogue Number689312/B
Device Lot NumberC2531619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown